# SDR DALA13021913135

- Difficulty date: April 19, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,650 hours, 16,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT FUSELAGE BETWEEN S22-23L AFT OF L-1 DOOR LOWER AFT CUTOUT CORNER. PERFORMED DETAILED INSPECTION ON EXTERNAL SKIN OF DENTED AREA, NO CRACKS NOTED.  HFEC INTERNAL AND EXTERNAL SKIN IAW NTM 51-10-08, NO DEFECTS NOTED.  DENT FOUND TO BE WITHIN ALLOWABLE LIMITS IAW SRM 53-11-11, DIAGRAM 102.
